Welcome to Healing Well! Sorry to hear you're having so much trouble. As a fellow gastritis sufferer (I have what my GI doc calls, a "reactive stomach", so I often get in discomfort), I feel your pain.
When I look at your post, the word,"antibiotics", jumps out at me. I know they were necessary with the hpylori, but it definitely could be creating the new and continued pain. Hopefully, once you get off them your stomach will improve again. Get rid of the hpylori and finish up/recover from the antibiotics, and hopefully your stomach will respond well.
Your GI is right about the "it takes a long time" to heal from gastritis or irritation of the upper GI tract. I've had gastritis bouts brought on by antibiotics that lasted over 3 month and led to losing over 20 pounds (each event) because of not being able to eat.
In my case, what I ate made a difference. If I stuck with smooth, bland foods, I did better. Homemade egg custard was very comforting to my tummy. One other thing that really has helped my stomach when it has flared is Carafate suspension. It's a prescription drug and is very expensive, so it helps if you have good prescription coverage. It coats your esophagus and stomach, and was developed to protect the stomach lining. When I'm in discomfort it helps me a LOT.
If the pain is just in your stomach, and you don't have good insurance (the suspension form is superior) the generic version pill, Sulcrafate. You can also put it in a medicine cup and mix it with a little water, then throw it back like a shot it can also coat your esophagus, I believe.
Hope you feel better soon,
Nissen Fundoplication 2/09
Allergy/Asthma"Whatever you fight, you strengthen, and what you resist, persists.”
“Worry pretends to be necessary but serves no useful purpose”
“Accept - then act. Whatever the present moment contains, accept it as if you had chosen it. Always work with it, not against it.”